# SDR SCNA20230609178

- Difficulty date: June 9, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 56,206 hours, 21,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 701157: 1L GIRT BAR BRACKET LOOSE. - - - RESOLUTION: RESECURED GIRT BAR BRACKET REF AMM 25-66-01
